# SDR USAA040648

- Difficulty date: September 23, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N395US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23317
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 51,693 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 1.5 INCH, STATION 870, .5 INCH BELOW STRINGER 23R.  INSTALLED DOUBLER IAW SRM 53-00-01.  (M)
